# SDR DALA1016179867

- Difficulty date: July 10, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- Aircraft time: 68,998 hours, 65,749 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Rod
- Condition: Stuck
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO ATL DUE TO LANDING GEAR WOULD NOT RAISE WITHOUT USE OF LANDING GEAR OVERRIDE, AUTO SPOILER LIGHT ON, AND STALL INDICATION FAILURE.  MAINTENANCE FOUND GROUND SHIFT ROD STUCK OVER CENTER IN GROUND MODE ON CAM FOLLOWER.  REPOSITIONED GROUND SHIFT RODS ACCOMPLISHED GEAR SWING ALL INDICATIONS NORMAL.
